MAUDE Adverse Event Report: STRYKER SPINE-US OASYS 3.5X30MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US OASYS 3.5X30MM POLYAXIAL SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 48552330
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an oasys polyaxial screw ¿ biased angle tulip disengaged intra-operatively.Surgery was successfully completed without surgical delay using a replacement screw.There were no adverse consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional, and material analysis could not be performed because the device was not returned for evaluation.Device history records were reviewed and no relevant manufacturing issues were identified.Complaint history was reviewed and no similar complaints were found.A root cause cannot be determined without device evaluation.

Brand Name
OASYS 3.5X30MM POLYAXIAL SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9938037
Report Number0009617544-2020-00062
Device Sequence Number19457125
Product Code NKG
UDI-Device Identifier07613154129867
UDI-Public07613154129867
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48552330
Device Catalogue Number48552330
Device Lot Number153190
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1